ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

An Upper Bound for the Complexity of Coset Covering of Subsets in a Finite Field

Alexanian, A. A. and Minasyan, A. V. (2017) An Upper Bound for the Complexity of Coset Covering of Subsets in a Finite Field. ՀՀ ԳԱԱ Զեկույցներ, 117 (4). pp. 287-291. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
105Kb

Abstract

An upper bound is proven for the length of the shortest coset covering of a subset in a finite field, based on some properties of the stabilizer of the subset, considering the action of the General Affine Group. Ապացուցվել է վերջավոր դաշտի ենթաբազմության հարակից դասերով ամենակարճ ծածկույթի երկարության վերին գնահատականը, որը հիմնված է ենթաբազմության ստաբիլիզատորի որոշ հատկությունների վրա` դիտարկելով ընդհանուր աֆինական խմբի գործողությունը։ Доказана верхняя оценка длины кратчайшего покрытия смежными классами подмножества конечного поля, основанная на некоторых свойствах стабилизатора подмножества, рассматривая действие общей аффинной группы.

Item Type:Article
Additional Information:Վերջավոր դաշտի ենթաբազմությունների հարակից դասերով ծածկույթի բարդության վերին գնահատականը / Ա. Ա. Ալեքսանյան, Ա. Վ. Մինասյան, Верхняя оценка сложности покрытия смеж-ными классами подмножеств конечного поля / А. А. Алексанян, А. В. Минасян.
Uncontrolled Keywords:complexity, coset, covering, linearized disjunctive normal form, finite fileld, general affine group
Subjects:Q Science > QA Mathematics
ID Code:6356
Deposited By:NAS Reports
Deposited On:08 Jan 2018 16:02
Last Modified:09 Jan 2018 11:28

Repository Staff Only: item control page